# SDR REXA2024040200327

- Difficulty date: February 13, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 22,420 hours, 16,914 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67034094JP1S
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FS 280 CROSSBEAM IS CORRODED  REMOVED AND REPLACED LH FS 280 CROSSBEAM IAW CRJ 900 SRM 51-40-11-001-001-A01,  51-42-06-001-001-A01 AND 51-21-11-001-001-A01.
